# SDR 2007UALA05067

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 44,406 hours, 32,222 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR MOUNTED EEL LIGHTS INOP FROM ROW 4 TO 9.  REPLACED BATTERY PACK AND INVERTER.
